Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cherrycherryboomboom

topical gel AFTER accutane?

Recommended Posts

I'm finished with my accutane course on August 10th! My derm said he's putting me on a topical gel (ziana) for at least 6 months after I'm finished with accutane. (Technically, I'm starting it now because he said do it once in awhile until I'm done with the accutane so it starts working right away when I'm completely finished) has anyone heard of anyone else doing this? He told me it will just kind of help whatever the accutane was surpressing. He probably knows what he is doing, but I've never heard of this being done before, so I'm worried.

Thoughts?

Link to comment
Share on other sites

thats totally normal. i went on ziana like at month 4 or 5 and was on it after. but was then put on taz cuz my acne was getting worse.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×